Kamienny, S.; Stevens, G.
Special values of L-functions attached to X 1 (N)
Compositio Mathematica, Tome 49 (1983) no. 1 , p. 121-142
Zbl 0519.14018 | MR 699863 | 1 citation dans Numdam
URL stable : http://www.numdam.org/item?id=CM_1983__49_1_121_0

Bibliographie

[1] B.J. Birch: Elliptic Curves, a Progress Report. Proceedings of the 1969 Summer Institute on Number Theory, Stoney Brook, New York AMS, pp. 396-400, 1971. MR 314845 | Zbl 0214.19801

[2] E. Friedman: Ideal class groups in basic Zp1 x ... x Zpn extensions with abelian base field. Inv. Math. 65 (1982) 425-440. MR 643561 | Zbl 0495.12007

[3] S. Kamienny: On J1(p) and the Conjecture of Birch and Swinnerton-Dyer. Duke Math. J. 49 (1982) 329-340. MR 659944 | Zbl 0504.10012

[4] D. Kubert and S. Lang: Modular Units, Berlin-Heidelberg -New York, Springer-Verlag, 1981. MR 648603 | Zbl 0492.12002

[5] J. Manin: Parabolic Points and Zeta Functions of Modular Curves. Izv. Akad. Nauk SSSR, Vol. 6, No. 1, (1972); AMS translation pp. 19-64. MR 314846 | Zbl 0248.14010

[6] B. Mazur: Modular Curves and the Eisenstein Ideal. Publ. Math. I.H.E.S. 47 (1977) 33-189. Numdam | MR 488287 | Zbl 0394.14008

[7] B. Mazur: On the Arithmetic of Special Values of L-functions. Inv. Math. 55 (1979) 207-240. MR 553997 | Zbl 0426.14009

[8] H. Rademacher: Collected Papers, Volume II, Cambridge, M.I.T. Press (1974).

[9] B. Schoeneberg: Elliptic Modular Functions, Springer, Grundl. d. Math. Wiss., Band 203, (1974). MR 412107 | Zbl 0285.10016

[10] G. Shimura: Introduction to the Arithmetic Theory of Automorphic Functions, Princeton University Press (1971). MR 1291394 | Zbl 0221.10029

[11] G. Shimura: On the Periods of Modular Forms. Math. Ann. 229 (1977) 211-221. Zbl 0363.10019

[12] L. Washington: The non-p-part of the class number in a cyclotomic Zp-extcnsion. Inv. Math. 49 (1978) 87-97. MR 511097 | Zbl 0403.12007